# SDR TWAA0100919

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK AT CANT STA 1463 AND SUPPORT ANGLE AT TOP OF PYLON AND LEFT AFT FUSELAGE.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-01 PART 6 AND FOUND CRACK CONTAINED AT STOP DRILLED HOLES.  REPAIRED PER SRM 54-04 FIG 10.
